# SDR DALA2025081206019

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 80,918 hours, 10,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3315 4L GIRT BAR BINDING. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AND LUBED LINKAGES. OPS CHECK GOOD. (7065916)
